# SDR ASAA2022011037115

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 57,212 hours, 16,613 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8CH
- Condition: Faulty
- Location: Flight Deck
- Part time: 26,398 hours, 10,468 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RADAR IN AUTO/WX+T MODE SHOWING GROUND CLUTTER CA SIDE NORMAL,CA DISPLAY MATCHES F/O DISPLAY WHEN GC BUTTON HELD. GROUNDED - YES. REPLACED WX RADAR CONTROL PANEL. OPS NORMAL REF B737-800 AMM 34-43-91.
